# SDR R61A2019111671256

- Difficulty date: November 7, 2019
- Submitted: November 16, 2019
- Operation: Air carrier
- Aircraft: N721YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000493
- Aircraft time: 11,605 hours, 7,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17065644001
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND LH AFT WET AREA PANEL SUPPORT FOR SHEAR PANEL HAS CORROSION AS MARKED AT FR88. REMOVED AND REPLACED LH AFT WET AREA PANEL SUPPORT FOR SHEAR PANEL AT FR88 REF SRM 51--
40-08, 51-23-04, 51-23-05, 51-23-06. A/C REMAINS IN CHECK
